# SDR UIEA2018102302329

- Difficulty date: October 23, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 87,898 hours, 22,682 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MSG FUEL DISAGREE PAGE 2 IAW QRH FL 35 TOTALIZAR 51.6 CALCULATE 55.0 FIFFERENCE 3.4 TOTALIZER 48.6 CALCULATED 50.1 DIFERENCES 1.5, NO FUEL LEAKS. SYSTEM WITHIN LIMITS IAW SERVICE LETTER 767-SL- 28-1 AND SERVICE LETTER 767-SL-28-035-A.
